# SDR SWAA2019061133508

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 66,599 hours, 39,303 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82006
- Part serial: 7701
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MAIN LANDING GEAR MIDDLE STRUT GEAR DOOR CRACKED ABOVE FORWARD HINGE ASSEMBLY. / R&R DOOR PER MM.
